Please use this identifier to cite or link to this item:
|Title:||Control Systems Depending on a Parameter|
|Authors:||Ushakov, V. N.|
Ershov, A. A.
Ushakov, A. V.
Kuvshinov, O. A.
|Publisher:||N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences|
Ural Federal University named after the first President of Russia B.N. Yeltsin
|Citation:||Control Systems Depending on a Parameter / V. N. Ushakov, A. A. Ershov, A. V. Ushakov, O. A. Kuvshinov. — DOI 10.15826/umj.2021.1.011. — Text : electronic // Ural Mathematical Journal. — 2021. — Volume 7. — № 1. — P. 120-159.|
|Abstract:||A nonlinear control system depending on a parameter is considered in a finite-dimensional Euclidean space and on a finite time interval. The dependence on the parameter of the reachable sets and integral funnels of the corresponding differential inclusion system is studied. Under certain conditions on the control system, the degree of this dependence on the parameter is estimated. Problems of targeting integral funnels to a target set in the presence of an obstacle in strict and soft settings are considered. An algorithm for the numerical solution of this problem in the soft setting has been developed. An estimate of the error of the developed algorithm is obtained. An example of solving a specific problem for a control system in a two-dimensional phase space is given.|
|Access:||Creative Commons Attribution License|
|metadata.dc.description.sponsorship:||This research was supported by the Russian Science Foundation (project no. 19-11-00105).|
|RSCF project card:||19-11-00105|
|Origin:||Ural Mathematical Journal. 2021. Volume 7. № 1|
|Appears in Collections:||Ural Mathematical Journal|
This item is licensed under a Creative Commons License